# SDR AALA20010616

- Difficulty date: March 24, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: S343T000340
- Condition: Defective
- Location: Fuel Cross Feed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 723 - EN ROUTE MIA-MAR, SHORTLY AFTER TAKEOFF FUEL MIGRATED FROM LEFT TANK TO THE RIGHT TANK UN-COMMANDED.  RETURNED MIA AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED FUEL CROSS FEED VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
